# SDR FDKA200707414

- Difficulty date: July 31, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 15,954 hours, 14,826 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: 12037973007
- Condition: Cracked
- Location: Gpu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GPU DOOR IS CRACKED AT THE LATCH.  DAMAGE WAS REPAIRED.
